# SDR SWAA2018051601637

- Difficulty date: March 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED AT OUTBOARD LT FASTENER JUST INBOARD OF PROGRAM ROLLER SUPPORT ARM ATTACHMENT.   R & R THE WEB IAW SRM AND DWG.
